# SDR CALA2019030100333

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 33,864 hours, 21,689 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH FORWARD FRAME UPPER SEGMENT #1 8TH FASTENER FROM TOP IS CRACKED. 0.040" LONG LOWER SEGMENT #1 FASTENER HOLE 14TH = 0.270", 16TH = 0.260", 17TH = 0.150", 18TH = 0.150" TOTAL = 1.23" A3NB-52-3-6096 PER LCQ NR 9298289 REMOVED AND REPLACED LT EMERGENCY EXIT HATCH LOWER SEGMENT IAW SRM 51-72-11-911-011.
